# SDR SWAA2021061472139

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS727E+3 LBL3 WL157. ; / INSTALLED REPAIR PARTS ON THE AFT.CARGO COMPARTMENT RAIL FLOOR BEAM AT B.S.727E+3 LBL.3;WL.157;PER S.R.M. 51-10-02.S.R.M.53-00-53-2R-4. ITEM4.B.(1)(A) .; VERIFIED; INSTALLED REPAIR PARTS ON THE AFT.CARGO COMPARTMENT RAIL FLOOR BEAM AT B.S.727E+3 LBL.3;WL.157;PER S.R.M. 51-10-02.S.R.M.53-00-53-2R-4. ITEM4.B.(1)(A) .; VERIFIED JOB IS COMPLETE
